Aa
A
A
Close
Avatar universal
Prevacid - What are it side effects??
What side effects can PREVACID cause? I'm wondering about constipation, and tingling (paresthesia) which I think I'm experiencing due to prevacid?
Cancel
3 Answers
Page 1 of 1
379229 tn?1208643019
I think  I am allergic to the Prevacid too or something. And most everything else that i have tried to take for my Acid Reflux and GERD... I think mine is related to hypothyroidism........... What can I do?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Diarrhea and constipation can be side-effects. Some people get tingling. If it's severe, check with your doc and try another PPI. They're not all alike.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
be careful...i broke out in hives from head to toe..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
168348 tn?1379360675
Blank
ChitChatNine
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34
Avatar f tn
Blank
NeedSomeHelp456